# SDR AALA202311131899

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 42,045 hours, 17,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR NOT OPENING AND CLOSING PROPERLY. LUBRICATED L1 DOOR OUTER DOOR MECHANISM, OPERATIONAL CHECK GOOD. PER 12-25-11.
